de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The initial singularity in solutions of the Einstein–Vlasov system of Bianchi type I

Rendall, A. D. (1996). The initial singularity in solutions of the Einstein–Vlasov system of Bianchi type I. Journal of Mathematical Physics, 37(1), 438-451.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B60-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B61-7
Genre: Journal Article

Files

show Files
hide Files
:
theInitialSingularity.pdf (Publisher version), 169KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Rendall, Alan D.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: The dynamics of solutions of the Einstein–Vlasov system with Bianchi I symmetry is discussed in the case of massive or massless particles. It is shown that in the case of massive particles the solutions are asymptotic to isotropic dust solutions at late times. The initial singularity is more difficult to analyze. It is shown that the asymptotic behavior there must be one of a small set of possibilities, but it is not clear whether all of these possibilities are realized. One solution is exhibited in the case of massless particles, which behaves quite differently near the singularity from any Bianchi I solution with perfect fluid as a matter model. In particular, the matter is not dynamically negligible near the singularity for this solution.

Details

show
hide
Language(s): eng - English
 Dates: 1996-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 330134
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 37 (1) Sequence Number: - Start / End Page: 438 - 451 Identifier: ISSN: 0022-2488